# SDR TRAX200701438

- Difficulty date: September 27, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Truss
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC - RIGHT MLG TRUSS CRACKED AT FR 26.    10-16-07    HFEC PERFORMED W/O 37536  END OF CRACKS MARKED ON MLG TRUSS.  CUTOUT IN RT MLG TRUSS CARRIED OUT IAW DWG 15S535R0199 HFEC PERFORMED AROUND CUT-OUT W/O 37536  NO CRACKS FOUND.  REPAIR PERFORMED PER SRM 51-24-04.  REPAIRED CRACKS IN RT MLG TRUSS SHEAR MEMBER PER TC EO 72-53-0253 AND SRI DO/TS 4126-07-929.
